# SDR UPS96220762

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SHEAR TIE CORRODED AND CRACKED ON ST 22L AT BS 328 LT SIDE.  SHEAR TIE REPLACED SRM 53-10-2.
